MathSciNet Relay Station
MathSciNet bibliographic data
MR1997327 32S55 (32S22 55N25)
Cohen, Daniel C.; Denham, Graham; Suciu, Alexander I. Torsion in Milnor fiber homology. Algebr. Geom. Topol. 3 (2003), 511–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement